# SDR 2001UALA01932

- Difficulty date: August 31, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N188UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 42,064 hours, 5,044 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP 48C CEILING. EMERGENCY CEILING LIGHT BURNED OUT.  RELAMPED LIGHT.
